Research Group of Dr. T. Ullrich
Institute for Numerical Simulation
maximize

Publications



@article{DiUl14,
  author = {{D}ung, {D}inh and {U}llrich, Tino},
  title = {{L}ower bounds for the integration error
for multivariate functions with mixed smoothness and optimal {F}ibonacci cubature for functions on the square},
  year = {2015},
  journal = {Math. Nachrichten},
  volume = {288},
  issue = {7},
  pages = {743--762},
  annote = {journal,group},
  eprint = {1311.1563},
  pdf = {http://ullrich.ins.uni-bonn.de/Fibonacci_Rev.pdf 1}
}